single medicine is good. oleanz is a good medicine but has chances of producing weight gain, metabolic changes and sedation. If they are not there, it is wise to continue the same. If so, alternates are there. main thing is symptom control with least or no side effects. All the best.
Hello and welcome to Lybrate. Having musle pain in a single muscle after taking olanzapine is due to myoclonus, which is a condition in which single muscle starts contracting and sometime itvmay be painful. Get urself evaluated by an expert Psychiatrist. There are many other safer antipsychotics option available and proper evaluation of your syptomatology and other factors suitable other medication may be choosen. Thanks and hope it will be helpful for you.
Follow either one stream of medicine, if you and your family believe homeopathy so much, why take oleanz, take either only homeopathy or allopathy, sometimes drug interaction can lead to total kidney shutdown.
Schizophrenia is a very complex and difficult disease to treat, even with medication. All psychotropic medicines have side-effects: that is inescapable. But I suspect that you are depending entirely on medication when in reality you need to combine it with counseling or therapy. In therapy you will learn a lot of coping mechanisms and techniques to remain functional and lead a close-to-normal life. You will also learn about emotions and how they can impact your condition adversely. Expressing emotions in an appropriate manner will equip you for life. Talking and sharing about the many disturbing thoughts and learning to understand yourself and moderate your responses will go a long way towards normalizing and training your mind. Exercise must be a regular part of your life for various reasons. Put yourself on a productive and strict schedule. The idle mind is the devil's workshop for sure, and more so for a schizophrenic. Of course medications for long use will have side-effects but you can't worry about that. If you want to get well and can remain episode-free for at least three years you could be weaned off of the medication in small doses by your doctor.